Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 271303, 7 pages
http://dx.doi.org/10.1155/2014/271303
Research Article

A Note on the Adaptive Estimation of a Multiplicative Separable Regression Function

Laboratoire de Mathématiques Nicolas Oresme, Université de Caen Basse-Normandie, Campus II, Science 3, 14032 Caen, France

Received 18 January 2014; Accepted 25 February 2014; Published 20 March 2014

Academic Editors: F. Ding, E. Skubalska-Rafajlowicz, and H. C. So

Copyright © 2014 Christophe Chesneau. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. B. Linton and J. P. Nielsen, “A kernel method of estimating structured nonparametric regression based on marginal integration,” Biometrika, vol. 82, no. 1, pp. 93–100, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  2. A. Yatchew and L. Bos, “Nonparametric least squares estimation and testing of economic models,” Journal of Quantitative Economics, vol. 13, pp. 81–131, 1997. View at Google Scholar
  3. J. Pinske, Feasible Multivariate Nonparametric Regression Estimation Using Weak Separability, University of British Columbia, Vancouver, Canada, 2000.
  4. A. Lewbel and O. Linton, “Nonparametric matching and efficient estimators of homothetically separable functions,” Econometrica, vol. 75, no. 4, pp. 1209–1227, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  5. D. Jacho-Chávez, A. Lewbel, and O. Linton, “Identification and nonparametric estimation of a transformed additively separable model,” Journal of Econometrics, vol. 156, no. 2, pp. 392–407, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. Y. P. Chaubey, C. Chesneau, and H. Doosti, “Adaptive wavelet estimation of a density from mixtures under multiplicative censoring,” 2014, http://hal.archives-ouvertes.fr/hal-00918069.
  7. A. Antoniadis, “Wavelets in statistics: a review (with discussion),” Journal of the Italian Statistical Society B, vol. 6, no. 2, pp. 97–144, 1997. View at Publisher · View at Google Scholar
  8. B. Vidakovic, Statistical Modeling by Wavelets, John Wiley & Sons, New York, NY, USA, 1999.
  9. W. Härdle, G. Kerkyacharian, D. Picard, and A. Tsybakov, Wavelet, Approximation and Statistical Applications, vol. 129 of Lectures Notes in Statistics, Springer, New York, NY, USA, 1998.
  10. V. A. Vasiliev, “One investigation method of a ratios type estimators,” in Proceedings of the 16th IFAC Symposium on System Identification, pp. 1–6, Brussels, Belgium, July 2012.
  11. A. Cohen, I. Daubechies, and P. Vial, “Wavelets on the interval and fast wavelet transforms,” Applied and Computational Harmonic Analysis, vol. 1, no. 1, pp. 54–81, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  12. R. DeVore and V. Popov, “Interpolation of Besov spaces,” Transactions of the American Mathematical Society, vol. 305, pp. 397–414, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Meyer, Wavelets and Operators, Cambridge University Press, Cambridge, UK, 1992.
  14. D. L. Donoho, I. M. Johnstone, G. Kerkyacharian, and D. Picard, “Density estimation by wavelet thresholding,” Annals of Statistics, vol. 24, no. 2, pp. 508–539, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. B. Delyon and A. Juditsky, “On minimax wavelet estimators,” Applied and Computational Harmonic Analysis, vol. 3, no. 3, pp. 215–228, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. A. B. Tsybakov, Introduction à L'Estimation Non-Paramétrique, Springer, New York, NY, USA, 2004.
  17. M. H. Neumann, “Multivariate wavelet thresholding in anisotropic function spaces,” Statistica Sinica, vol. 10, no. 2, pp. 399–431, 2000. View at Google Scholar · View at Zentralblatt MATH · View at Scopus